# SDR FDEA201205241954

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND 700.    REPAIRED IAW EA 1-5710-157200 PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
